# SDR SWAA2014012824626

- Difficulty date: January 23, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 28,262 hours, 16,564 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT STAB STATION 92.70 2ND VERTICAL STIFFENER.  REPAIRED RIB IAW SRM.
